MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD SIZE 7; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD SIZE 7; HIP UNCEMENTED STEM
Model Number 01.18.237
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2020: lot 136221: (b)(4) items manufactured and released on 21-feb-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain due to an aseptic loosening of the stem.5 years and 11 months after primary the surgeon revised the medacta stem and head with another company's product and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED STEM COLLARED HA COATED STD SIZE 7
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10288682
Report Number3005180920-2020-00435
Device Sequence Number935881
Product Code LZO
UDI-Device Identifier07630030804625
UDI-Public07630030804625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number01.18.237
Device Catalogue Number01.18.237
Device Lot Number136221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR